Alert archive / Arizona / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jun 26, 2022, 4:55 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2022, 4:55 PM MST (23:55 UTC)
- Expired
- Jun 26, 2022, 5:45 PM MST
- In force
- 50 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 11 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:00 PM MST | TSTM WND GST 53 | 1 Se Phoenix Mesa Gatew, AZ | AWOS STATION KIWA MESA GATEWAY AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 2940 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
984
WUUS55 KPSR 262355
SVRPSR
AZC013-021-270045-
/O.NEW.KPSR.SV.W.0013.220626T2355Z-220627T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
455 PM MST Sun Jun 26 2022
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 545 PM MST.
* At 455 PM MST, a severe thunderstorm was located over Chandler
Heights, or 10 miles southeast of Gilbert, and is nearly
stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mesa, Chandler, Gilbert, Sun Lakes, Queen Creek, Chandler Heights,
San Tan Village Mall, San Tan Valley, Seville, Bapchule, Phoenix
Mesa Gateway Airport, San Tan Mountain Park, Sacaton, Santan and
Higley.
This includes the following highways...
AZ Interstate 10 between mile markers 172 and 178.
AZ Route 87 between mile markers 146 and 160.
AZ Route 202 between mile markers 32 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
3336 11157 3326 11143
TIME...MOT...LOC 2355Z 231DEG 2KT 3321 11167
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
INS2 follow-up statements
281
WWUS55 KPSR 270010
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
510 PM MST Sun Jun 26 2022
AZC013-021-270045-
/O.CON.KPSR.SV.W.0013.000000T0000Z-220627T0045Z/
Maricopa AZ-Pinal AZ-
510 PM MST Sun Jun 26 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MST
FOR MARICOPA AND PINAL COUNTIES...
At 510 PM MST, a severe thunderstorm was located over Chandler
Heights, or 9 miles southeast of Gilbert, and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mesa, Chandler, Gilbert, Sun Lakes, Queen Creek, Chandler Heights,
San Tan Village Mall, San Tan Valley, Seville, Bapchule, Phoenix Mesa
Gateway Airport, San Tan Mountain Park, Sacaton, Santan and Higley.
This includes the following highways...
AZ Interstate 10 between mile markers 172 and 178.
AZ Route 87 between mile markers 146 and 160.
AZ Route 202 between mile markers 32 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
3336 11157 3326 11143
TIME...MOT...LOC 0010Z 231DEG 2KT 3322 11166
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
INS984
WWUS55 KPSR 270035
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
535 PM MST Sun Jun 26 2022
AZC013-021-270045-
/O.EXP.KPSR.SV.W.0013.000000T0000Z-220627T0045Z/
Maricopa AZ-Pinal AZ-
535 PM MST Sun Jun 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA AND PINAL COUNTIES
WILL EXPIRE AT 545 PM MST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Phoenix.
LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
3336 11157 3326 11143
TIME...MOT...LOC 0035Z 231DEG 2KT 3323 11165
$$
INSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:15 PM MST, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 26, 1:15 PM MST, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 115 PM MST Sun Jun 26 2022 .SYNOPSIS... Shower and thunderstorm chances will continue across the region much of the week with the best coverage of storms and greatest impacts likely today, then possibly again Wednesday. Storms will have the potential to produce frequent lightning, brief heavy downpours, gusty winds, and localized blowing dust. Temperatures will remain near normal with lower elevation afternoon highs exceeding 100 degrees. Cloud cover will keep overnight low temperatures more mild than usual. && .DISCUSSION... Quite a convoluted flow pattern early this afternoon featuring a retrograding southern plains anti-cyclone, building East Pacific high pressure, and in between an elongated, sheared trough covering much of Arizona. With one sheared shortwave lifting into northern AZ, energy from the outer reaches of TS Celia in central Sonora can be seen separating from the influence of the tropical system and becoming absorbed in the southerly flow entering AZ. Within all this synoptic scale detail, visible satellite reveals a well defined, compact MCV ejecting through SE AZ with notable moist ascent. KPSR 12Z sounding data sampled a rather unimpressive moisture distribution with mixing ratios in the lower troposphere only 6 g/kg, however objective analysis indicates a pool of 9-10 g/kg values lingering closer to the international border. In fact, recent ACARS soundings showed 8-9 g/kg already streaming back into the sfc- H8 layer around the Phoenix metro. Given all these features, it's not incredibly surprising that CAMs continue to highlight a convectively active day through much of the Arizona portion of the CWA including most lower elevation communities. The aforementioned MCV was inhibiting instability growth through SE AZ while marginal moisture profiles were limiting MLCape elsewhere through the region early this afternoon. However, the overall favorable upper divergence and ascent structure has allowed the first storms to quickly develop over mountain areas with minimal instability; and ample heating and improving moisture over Maricopa County and vicinity should provide an environment for convective sustenance once storms descend into lower elevations. Inhibition appears lower than the past several days such that only one dominant outflow may be sufficient to initiate new updrafts and spark new storms, but certainly colliding outflows would be optimal. At this time with uncertainty over deep convective development in SE AZ given the cloud cover, a northern generated outflow may be the overwhelmingly predominant feature this afternoon and evening. With MLCape likely reaching a 500-1000 J/kg range and DCape exceeding 1500 J/kg, HREF probability of 30+kt gusts continues over 70% across much of Maricopa County between 4pm-9pm. A few severe (50+kt) gusts would not be unexpected, but highly dependent on outflow/storm relationship and individual cell interaction. Regardless, SPC has placed the eastern CWA within Marginal severe risk this afternoon. Similar to the past several days, strong winds and blowing dust will be one the greater potential impacts, with only cell motion and lower moisture values limiting a greater flash flood threat (a few isolated location may still experience flooding). Based on all available information, the Gila Bend to Buckeye corridor (and surrounding communities) looks juxtaposed for the combination best suited for the strongest, most impactful storms. Scattered afternoon and evening storms will be possible again Monday, however both CAMs and global models suggest far less thunderstorm coverage. Assuming the convectively active outlook for today comes to fruition, one would expect much less favorable condition tomorrow as the environment becomes partially convectively overturned with weaker lapse rates and subsidence. Storms would still be favored over high terrain initiation points, and outflows still generated, but likely with insufficient support in lower elevations. Similar story Tuesday as the entire flow pattern realigns and high pressure ridging temporarily strengthens over central Arizona. While much will depend on mesoscale details, Tuesday may be a day with moisture recycling and better ascent outside the forecast area. Ensemble members depict central H5 heights peaking around 594dm over northern Arizona Wednesday before the anti-cyclone edges east again towards the southern plains. While respectable subtropical moisture will remain in place (especially by late June measures), increased westerly cyclonic flow advancing towards the southern CA coast may begin to battle and erode the western periphery of the moisture axis across western and central Arizona during the latter half of the week. Model trends suggest convective activity maximized again Wednesday afternoon as shortwave energy entering the region feeds along the moisture anomaly providing POPs in the 30-40% range over lower elevations. Thereafter the remainder of the week, mandated NBM POPs fall closer to 15% or below from Phoenix westward while maintaining a 40-50% range over eastern higher terrain. Ensemble outcomes diverge more notably over the weekend and early next week members struggle with the West Coast trough position and magnitude of moisture erosion over the forecast area. Based on ensemble distribution, there's an approximately equal chance that status quo convective activity continues into next week versus activity becoming relegated strictly to mountain locations or almost shut down entirely. && .AVIATION...Updated at 1710Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: In the short term, southeast winds are present across the Phoenix area. These will likely weaken by early afternoon, but at this time winds are not expected to shift to westerly. By this afternoon and evening, thunderstorms will develop along the higher terrain surrounding the Phoenix area, with thunderstorm outflow winds likely by 00z. The most probable wind direction will be northeast, but any direction is possible. There is a 70% chance of wind gusts exceeding 30 kts and around a 40% chance of thunderstorms directly impacting the terminals. Once the storms move through, winds are expected to predominate from an easterly direction through the remainder of tonight. Southeast California/Southwest Arizona including KIPL and KBLH: At KIPL, southeasterly winds are expected throughout the period at around 10 kts. At KBLH, southerly winds will prevail at around 10 with gusts near 20 kts during the afternoon. There is a chance (30%) of a thunderstorm, developing east of the Lower Colorado River Valley, which could briefly increase the southeasterly wind component. && .FIRE WEATHER... Moisture will remain entrenched across most districts through much of the week with the greatest afternoon thunderstorm and wetting rain chances focused over higher terrain locations north and east of Phoenix. However, even lower desert communities may occasionally experience wetting rainfall at times - more likely during the first half of the week as storm coverage may decay into the weekend. Minimum afternoon humidity levels will fall into a 15-30% range with somewhat lower values in far western districts and a tendency for lower values towards the end of the week. Overnight recovery will be poor to fair in lower elevations (20-40%) and good over eastern district high terrain locations (40-70%). Aside from occasional late afternoon/early evening thunderstorm downburst and/or outflow winds, winds should not be a significant impact. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...18/Heil AVIATION...Hodges/Lojero FIRE WEATHER...18
In the hours before
Special weather statement, Jun 26, 3:29 PM MST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
329 PM MST Sun Jun 26 2022
AZZ541-542-545>549-551-555-558-262315-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
329 PM MST Sun Jun 26 2022
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 415 PM MST...
At 328 PM MST, Doppler radar was tracking a strong outflow boundary
ahead of thunderstorms along a line extending from 9 miles west of
Horseshoe Reservoir to Camp Creek to 6 miles southeast of Desert
Mountain to near Rio Verde to near Goldfield Ranch to Goldfield.
Movement was southwest at 10 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mesa, Scottsdale, Gilbert, Apache Junction, Fountain Hills, East
Mesa, New River, Cave Creek, Carefree, Granite Reef Dam, Falcon Field
Airport, Lost Dutchman State Park, Goldfield, Usery Mountain Park,
Superstition Mountains, Goldfield Ranch, Desert Mountain, Scottsdale
Airport, Camp Creek and McDowell Mountain Park.
This includes the following highways...
AZ Interstate 17 between mile markers 240 and 241.
US Highway 60 between mile markers 185 and 200.
AZ Route 87 between mile markers 179 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3401 11180 3395 11174 3381 11171 3376 11163
3360 11159 3342 11138 3330 11165 3347 11184
3363 11192 3368 11200 3382 11203 3404 11216
TIME...MOT...LOC 2228Z 062DEG 8KT 3401 11190 3392 11182 3378 11179
3373 11171 3357 11166 3344 11151
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
18Special weather statement, Jun 26, 4:01 PM MST, 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Sun Jun 26 2022
AZZ537-540>546-548>551-553-262345-
Fountain Hills/East Mesa AZ-Cave Creek/New River AZ-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
East Valley AZ-North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
New River Mesa AZ-Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Central Phoenix AZ-Deer Valley AZ-Northwest Valley AZ-
401 PM MST Sun Jun 26 2022
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 445 PM MST...
At 401 PM MST, Doppler radar was tracking a strong outflow boundary
well ahead of thunderstorms along a line extending from near New
River to Cave Creek to near Desert Ridge Marketplace to Scottsdale
to near Salt River Indian Community to Falcon Field Airport to
Phoenix Mesa Gateway Airport. Movement was southwest at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Avondale, Paradise Valley, Tolleson, Laveen, East Mesa, New
River, Sun Lakes, Cashion, Queen Creek, Cave Creek, Carefree and
Tempe Marketplace.
This includes the following highways...
AZ Interstate 10 between mile markers 131 and 179.
AZ Interstate 17 between mile markers 195 and 232.
AZ Route 51 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3385 11233 3362 11223 3351 11232 3340 11232
3324 11226 3323 11206 3302 11187 3329 11158
3349 11170 3357 11178 3370 11183 3376 11187
3386 11192 3397 11204
TIME...MOT...LOC 2301Z 051DEG 19KT 3392 11203 3383 11198 3372 11193
3366 11189 3353 11186 3346 11174 3332 11167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
18Special weather statement, Jun 26, 4:28 PM MST, 27 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
428 PM MST Sun Jun 26 2022
AZZ530-531-533-CAZ569-270015-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-Palo Verde Valley CA-
428 PM MST Sun Jun 26 2022
...A strong thunderstorm will impact portions of west central La Paz,
northwestern Yuma and Riverside Counties through 515 PM MST/515 PM
PDT/...
At 427 PM MST/427 PM PDT/, Doppler radar was tracking a strong
thunderstorm 16 miles south of Quartzsite, or 33 miles north of
Martinez Lake, moving northwest at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ehrenberg.
This includes the following highways...
AZ Interstate 10 between mile markers 4 and 7.
AZ Route 95 between mile markers 83 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3348 11413 3331 11424 3338 11452 3348 11462
3365 11443
TIME...MOT...LOC 2327Z 138DEG 12KT 3344 11431
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
INSSpecial weather statement, Jun 26, 4:34 PM MST, 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
434 PM MST Sun Jun 26 2022
AZZ552-555-270000-
Apache Junction/Gold Canyon AZ-Superior AZ-
434 PM MST Sun Jun 26 2022
...A strong thunderstorm will impact portions of Pinal County through
500 PM MST...
At 434 PM MST, Doppler radar was tracking a strong thunderstorm near
Boyce Thompson Arboretum, or 8 miles southwest of Superior. This
storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Superior, Florence Junction, Queen Valley and Boyce Thompson
Arboretum.
This includes the following highways...
US Highway 60 between mile markers 212 and 225.
AZ Route 79 between mile markers 143 and 150.
AZ Route 177 between mile markers 165 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3310 11116 3308 11119 3317 11142 3326 11135
3331 11129 3328 11108
TIME...MOT...LOC 2334Z 045DEG 3KT 3321 11124
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
INSSpecial weather statement, Jun 26, 4:37 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
437 PM MST Sun Jun 26 2022
AZZ533-270000-
Central La Paz AZ-
437 PM MST Sun Jun 26 2022
...A strong thunderstorm will impact portions of north central La Paz
County through 500 PM MST...
At 437 PM MST, Doppler radar was tracking a strong thunderstorm over
Bouse, or 21 miles southeast of Parker, moving southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bouse.
This includes the following highways...
AZ Route 72 between mile markers 19 and 37.
AZ Route 95 between mile markers 126 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3406 11397 3397 11379 3371 11396 3393 11426
TIME...MOT...LOC 2337Z 058DEG 5KT 3391 11401
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Jun 26, 4:48 PM MST, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
448 PM MST Sun Jun 26 2022
AZZ534-537-538-540>544-548-550-559-270030-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Aguila Valley AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-East Valley AZ-Central Phoenix AZ-Deer Valley AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
448 PM MST Sun Jun 26 2022
...Strong thunderstorms will impact portions of Maricopa County
through 530 PM MST...
At 448 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Pleasant to Sun City to near South
Mountain Park. Movement was west at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Glendale, Tempe, Peoria, Surprise, Avondale, Goodyear,
Buckeye, El Mirage, Tolleson, Wickenburg, Youngtown, Sun City West,
Waddell, Laveen, Cashion, Circle City, Sun City, Wittmann and
Litchfield Park.
This includes the following highways...
AZ Interstate 10 between mile markers 114 and 158.
AZ Interstate 17 between mile markers 195 and 211.
AZ Route 51 between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.
&&
LAT...LON 3389 11231 3391 11224 3396 11220 3362 11212
3336 11189 3330 11219 3331 11220 3329 11221
3323 11249 3361 11273 3400 11282 3400 11273
TIME...MOT...LOC 2348Z 092DEG 22KT 3391 11232 3360 11225 3336 11211
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
INSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 5:02 PM MST | Dust Storm Warning | PSR | Maricopa, Yuma | 58 min |
| Jun 25, 5:37 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 38 min |
| Jun 25, 5:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Jun 25, 5:54 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jun 25, 6:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Yuma | 44 min |
| Jun 25, 6:07 PM MST | Dust Storm Advisory | PSR | Maricopa, Yuma | 53 min |
| Jun 25, 6:27 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Jun 25, 6:34 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Jun 25, 6:40 PM MST | Special Weather Statement | PSR | Yuma | 50 min |
| Jun 25, 6:51 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 39 min |
| Jun 25, 7:00 PM MST | Special Weather Statement | PSR | Maricopa | 30 min |
| Jun 25, 7:03 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 57 min |
| Jun 25, 7:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jun 25, 7:17 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Jun 25, 7:20 PM MST | Dust Storm Warning | PSR | La Paz, Yuma | 40 min |
| Jun 25, 7:28 PM MST | Special Weather Statement | PSR | Yuma | 47 min |
| Jun 25, 7:38 PM MST | Flash Flood Warning | PSR | Yuma | 4 hr |
| Jun 25, 7:54 PM MST | Special Weather Statement | PSR | La Paz | 36 min |
| Jun 25, 7:56 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 49 min |
| Jun 25, 8:01 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 44 min |
| Jun 25, 8:27 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 13 min |
| Jun 25, 8:40 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 3 hr |
| Jun 26, 12:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Jun 26, 1:12 PM MST | Special Weather Statement | PSR | 48 min | |
| Jun 26, 1:28 PM MST | Special Weather Statement | PSR | Gila | 47 min |
| Jun 26, 1:52 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 68 min |
| Jun 26, 3:29 PM MST | Special Weather Statement | PSR | 46 min | |
| Jun 26, 3:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 31 min |
| Jun 26, 4:01 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jun 26, 4:01 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Jun 26, 4:14 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Jun 26, 4:28 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Jun 26, 4:29 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Jun 26, 4:33 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 57 min |
| Jun 26, 4:34 PM MST | Special Weather Statement | PSR | Pinal | 26 min |
| Jun 26, 4:37 PM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Jun 26, 4:48 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jun 26, 4:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 52 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.